Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Periods continue from past a month. Dronis, maprate have no effect. Reasons ?

My periods continue from past a month time now. My doctor give me dronis 30mg but there is no recover. Now from past 7 days she ask me to take maprate 10mg 3 tablets a day but no difference now she ask me to take 4 tablet of maprate. Kindly suggested and tell me the reason why I m suffering from this cause, what would be the reason My email I d is YYYY@YYYY Plz suggest d effect
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Only one thing you mentioned in your query that you are having bleeding from one month . Dronis not effective , 10 mg medroxyprogesterone ( meprate ) 3 tablets not effective , now increase dose 4 tablets.
If I were your treating doctor I would come up with these possibilities , these includes.
1 Any tumor in uterus, diagnosis can be confirmed by ultrasound of uterus.
2 PCOD or Poly Cystic Ovarian Disease , however in this condition , no so heavy bleeding but may be a dysfunctional uterine bleeding . Diagnosis can be confirmed by ultrasound of both ovaries.
3 Blood disorder , diagnosis can be confirmed by blood examination for C B C , clotting & bleeding time , calcium , platelets count.
So in my opinion this is absolutely useless to take drugs without knowing the exact diagnosis. So consult a gynecologist and get his opinion ( 2nd).
Good luck. Dr. HET
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor